# SDR AALA202106219003

- Difficulty date: June 21, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N934AA
- Make and model: Airbus A321-231
- Aircraft serial: 7500
- Aircraft time: 12,725 hours, 4,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT BATTERY 15WL FAILS TEST. REMOVED AND REPLACED BATTERY FOR EMERGENCY POWER SUPPLY UNIT 15WL PER AMM 33-50-38.
